On Hp-solutions of the bezout equation

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)


We obtain a sufficient condition on bounded holomorphic functions g1, g2 in the unit disk for the existence of f1, f2 in the Hardy space Hp such that 1 = f1g1 + f2g2. The sharpness of this condition is also studied. © 1995 by Pacific Journal of Mathematics.
Original languageEnglish
Pages (from-to)297-307
JournalPacific Journal of Mathematics
Issue number2
Publication statusPublished - 1 Jan 1995

Fingerprint Dive into the research topics of 'On H<sup>p</sup>-solutions of the bezout equation'. Together they form a unique fingerprint.

Cite this